# SDR CALA2024091302414

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 52,301 hours, 18,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750231
- Condition: Corroded
- Location: Sta727h-787
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK AFT CARGO COMPARTMENT LH TRANSITION PANEL FROM STA 727H - 787 IS CORRODED,  REMOVED EXFOLIATED TRANSITON PANEL STA 847-727J+9 LH, MAT''L 53-00-53-2R-5. CIC''ED IAW B737-800 SRM 51-20-01 REF HAECO ID BAC 1496-377 T62 PO 1092765.1 AND LOCATED AND DRILLED IAW  SRM 53-00-53 2R5. ALODINED AND PRIMED IAW B737-800 SRM 51-20-01. INSTALLED SPLICE AND NEW PANEL IAW SRM.
